# SDR AALA202509216501

- Difficulty date: September 20, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT OVER WING EXIT DOOR SHADE DOES NOT COME DOWN CORRECTLY. REPLACED EXIT WINDOW SHADE ASSEMBLY IAW AMM 25-21-12
